MAUDE Adverse Event Report: BARD ACCESS SYSTEMS POWERPICC SOLO2 HF CATHETER WITH SHERLOCK TIP LOCATION SYSTEM (TLS) STYLET (5F); PERCUTANEOUS, IMPLANTED, LONG-TERM INTRAVASCULAR CATHETER

BARD ACCESS SYSTEMS POWERPICC SOLO2 HF CATHETER WITH SHERLOCK TIP LOCATION SYSTEM (TLS) STYLET (5F); PERCUTANEOUS, IMPLANTED, LONG-TERM INTRAVASCULAR CATHETER
Catalog Number CK000544
Health Effect - Clinical Code Foreign Body In Patient (2687)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.The device has not been returned to the manufacturer for evaluation, as the device remains in the patient.A lot history review (lhr) of rean0541 showed no other similar product complaint(s) from this lot number.
 
Event or Problem Description
On (b)(6) 2016 - as reported by sales representative, a foreign object was visible on the x-ray after a picc was inserted.Object will not be retrieved as the patient is not doing well.X-ray image requested but not provided by the facility.

Brand Name
POWERPICC SOLO2 HF CATHETER WITH SHERLOCK TIP LOCATION SYSTEM (TLS) STYLET (5F)
Common Device Name
PERCUTANEOUS, IMPLANTED, LONG-TERM INTRAVASCULAR CATHETER
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key5542610
Report Number3006260740-2016-00143
Device Sequence Number362677
Product Code LJS
UDI-Device Identifier00801741107382
UDI-Public(01)00801741107382(17)170630(REAN0541
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K072230
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 03/09/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2017
Device Catalogue NumberCK000544
Device Lot NumberREAN0541
Was Device Available for Evaluation? No
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/01/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1